A member asked:

I had unprotected sex december 5th, took plan b december 6th. had little brown blood december 12th for 4 days. now having clear watery discharge. ?

A doctor has provided 1 answer
Dr. Robert Kwok answered

Specializes in Pediatrics

Some thoughts...: Plan B can alter the menstrual bleeding for the cycle in which Plan B was taken, and sometimes the next cycle too. One should be sure to check a home pregnancy test about 3 weeks after sex, because Plan B works most of the time, but not all the time. If there is an unusual, new vaginal discharge, one's doctor can check for the cause, which could be an infection.

Answered 1/6/2016

1.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...